Journal article

MEDUNA Alexander and SOUKUP Ondřej. Simple Matrix Grammars and Their Leftmost Variants. International Journal of Foundations of Computer Science. 2016, vol. 27, no. 3, pp. 359-373. ISSN 0129-0541. Available from: http://www.worldscientific.com/doi/10.1142/S0129054116400141
Publication language:english
Original title:Simple Matrix Grammars and Their Leftmost Variants
Title (cs):Jednoduché Maticové Gramatiky a jejich Nejlevější Varianty
Pages:359-373
Place:SG
Year:2016
URL:http://www.worldscientific.com/doi/10.1142/S0129054116400141
Journal:International Journal of Foundations of Computer Science, Vol. 27, No. 3, SG
ISSN:0129-0541
Keywords
simple matrix grammars, leftmost derivations, generative power
Annotation
In essence, simple matrix grammars can be seen as sequences of context-free grammars, referred to as their components, which work in parallel. The present paper demonstrates that two-component simple matrix grammars are as powerful as ordinary matrix grammars. Then, it places three leftmost derivation restrictions upon these grammars and demonstrates that under two of these restrictions, simple matrix grammars are computational complete--that is, they are equivalent with Turing machines. From a historical perspective, concerning simple matrix grammars, the paper also makes several remarks that correct false statements published about them in the past.
BibTeX:
@ARTICLE{
   author = {Alexander Meduna and Ond{\v{r}}ej Soukup},
   title = {Simple Matrix Grammars and Their Leftmost Variants},
   pages = {359--373},
   journal = {International Journal of Foundations of Computer Science},
   volume = {27},
   number = {3},
   year = {2016},
   ISSN = {0129-0541},
   language = {english},
   url = {http://www.fit.vutbr.cz/research/view_pub.php.en.iso-8859-2?id=10751}
}

Your IPv4 address: 54.166.150.10
Switch to IPv6 connection

DNSSEC [dnssec]